标题:HILL-TYPE FORMULA AND KREIN-TYPE TRACE FORMULA FOR S-PERIODIC SOLUTIONS IN ODES
作者:Hu, Xijun; Wang, Penghui
通讯作者:Hu, XJ
作者机构:[Hu, Xijun; Wang, Penghui] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
会议名称:2013 Workshop on Variational Problems and Evolution Equations
会议日期:JUL 22-25, 2013
来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
出版年:2016
卷:36
期:2
页码:763-784
DOI:10.3934/dcds.2016.36.763
关键词:Hill-type formula; Krein-type trace formula; Fredholm determinant;; Hilbert-Schmidt operator; S-periodic orbits
摘要:The present paper is devoted to studying the Hill-type formula and Krein-type trace formula for ODE, which is a continuous work of our previous work for Hamiltonian systems [5]. Hill-type formula and Krein-type trace formula are given by Hill at 1877 and Krein in 1950's separately. Recently, we find that there is a closed relationship between them [5]. In this paper, we will obtain the Hill-type formula for the S-periodic orbits of the first order ODEs. Such a kind of orbits is considered naturally to study the symmetric periodic and quasi-periodic solutions. By some similar idea in [5], based on the Hill-type formula, we will build up the Krein-type trace formula for the first order ODEs, which can be seen as a non-self-adjoint version of the case of Hamiltonian system.
收录类别:CPCI-S;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84942362136&doi=10.3934%2fdcds.2016.36.763&partnerID=40&md5=8c4937a26cad70b745b7c36e213cf7ed
TOP